# SDR DALA13002597006

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 57,724 hours, 7,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK, FOUND 4R DOOR EPAS BATTERY INOPERATIVE.  C/A R & R (2) 9V BATTERIES FOR 4R EPAS BACKUP BATTERIES IAW B777 52-11.  OPS CHECK GOOD AT THIS TIME.
